# SDR 07FDEA05120

- Difficulty date: December 21, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 658624534
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON I/B SIDE OF SEAT TRACK CROWN AND UNDER DOUBLER PLATE, BS 1137 TO BS 1125M RBL 45, WL 208.  REMOVED DAMAGED SECTION OF SEAT TRACK STA 1100  - 1135, RBL 45.  FABRICATED AND INSTALLED SEAT TRACK AND REPAIR ANGLES REF SRM 53-10-5 FIG 1 SRM 51-30-2 PG 2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
